# SDR CA150227001

- Difficulty date: February 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,601 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2312 · VHF Communications System
- Part: Unknown
- Part number: 179000801
- Condition: Failed
- Location: Vhf Comm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE FLIGHT CREW REPORTED THAT THEY HAD A STRONG ELEC BURNING SMELL IN THE FORE & AFT CABIN.  THEY BELIEVE IT IS ASSOCIATED WITH THE IFE SYS.  AFTER TROUBLESHOOTING THE ISSUE WITH MOC & NO RESOLUTION THE CREW ELECTED AN AIR TURN BACK & ADVISED THEY WILL BE DECLARING A PAN PAN.  RESOLUTION ICMT REPLACED ON SPEC REPLACED USB COUPLER & HEADSET JSCK ON FLIGHT ATTENDANTS PANEL.  NO EVIDENCE OF BURNING ON ANY CONNECTORS OR WIRING.  IFE PNL WIRING INSPECTED & IFE SYS OPERATED FOR 4 HRS WITH NO SMELL OR ANY FAULT, UNABLE TO DUPLICATE FAULT.
